The Side Effects Of Laxatives Which Are Drunk Are Destroyed First?
In the afternoon, I had difficulty defecating, so I bought dulcolax medicine by using one tablet to be crushed given water and then drinking it and after drinking it the tongue felt itchy, how do I handle it?
Hello, thank you for the question to HealthReplies.com
Dulcolax is a drug that contains bisacodyl, a stimulant laxative. Each tablet is coated (coated) tablet, so it is not recommended to chew or destroy this drug when consumed (must be taken intact). Destroying the tablet will likely reduce the effectiveness of this drug.
Common side effects of bisacodyl include stomach pain / nausea, vomiting and body weakness. Symptoms of itchy tongue are more likely to be caused by an allergic reaction. Allergic reactions to bisacodyl are very rarely found, so you should remember again, other than these drugs there are other foods or drinks that you consume that have the potential to cause allergic reactions as well? If there isn't, then maybe you do have an allergy to this drug. If you feel your tongue itching and getting swollen, immediately go to the hospital. Swollen tongue has the potential to cause blockages in the airway and can be dangerous if not treated immediately. If you experience other severe allergic symptoms such as shortness of breath, swelling and itching of the mouth and face, itching and redness on the whole body, immediately go to the hospital too.
If you only experience itching on the tongue, you can check yourself to a general practitioner for hypo-allergenic medication. For a while you can suck ice cubes or other cold food in your mouth to help reduce itching and swelling on the tongue.
So much information from me, hopefully enough answer